Volume 8 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Witten's conjecture and Property P

Peter B Kronheimer and Tomasz S Mrowka

Geometry & Topology 8 (2004) 295–310

DOI: 10.2140/gt.2004.8.295

Forward citations
Y Eliashberg, A few remarks about symplectic filling, Geometry & Topology 8 (2004) 277
J B Etnyre, On symplectic fillings, Algebraic & Geometric Topology 4 (2004) 73
W Li, Instanton Floer homology for connected sums of Poincaré spheres, Mathematische Zeitschrift 251 (2005) 215
Y Ni, Dehn surgeries that yield fibred 3-manifolds, Mathematische Annalen 344 (2009) 863
D S SILVER, W WHITTEN, S G WILLIAMS, KNOT GROUPS WITH MANY KILLERS, Bulletin of the Australian Mathematical Society 81 (2010) 507
D S Silver, W Whitten, Hyperbolic covering knots, Algebraic & Geometric Topology 5 (2005) 1451